# SDR ASAA2023092745563

- Difficulty date: September 27, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 35,649 hours, 11,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A56901
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT STA 306, LBL12 (CIRCLED IN RED). GROUNDED - YES. REMOVED CORROSION. ORIGINAL THICKNESS 0.071, REMAINING THICKNESS 0.013, REMOVED 0.058. OUT OF LIMITS IAW B737-900ER SRM 53-10-51-1A-1. REMOVED DAMAGED FLOOR SUPPORT/INTERCOSTAL IAW B737-900ER SRM 51-40-02. DRILLED TO FIT NEW FLOOR SUPPORT/INTERCOSTAL AND INSTALLED NEW FLOOR SUPPORT/INTERCOSTAL IAW B737-900ER SRM 51-40-05, B737-900ER SRM 51-40-02 AND BAC DWG141A5600 REV-.
